A strongly poynomial rounding procedure yielding a maximally complementary solution for P*(k) linear complementarity problems*

T Illés, J Peng, C Roos, T Terlaky

    Research output: Contribution to journalArticleScientificpeer-review

    27 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)320-340
    Number of pages21
    JournalSIAM Journal on Optimization
    Volume11
    Issue number2
    Publication statusPublished - 2000

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this